# SDR AALA20160824003

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 19,045 hours, 7,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT TRANSITION PANEL HAS CORROSION, BS 500C - 500I. CUT OUT AND REMOVED TRANSITION PANEL.  REMOVED ALL AREAS THAT ARE OUT OF LIMITS IAW SRM 53-00-53-1A, AND SPLICED NEW PIECE IN IAW SRM 53-00-53-2R.
